Properties of complete non-compact Kähler surfaces of negative Ricci curvature.
Journal für die reine und angewandte Mathematik, Tome 464 (1995), pp. 129-142
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
non-compact complete Kähler surfaces, Ricci curvature, Kähler- Einstein metric, analytic Chern numbers, -cohomology
@article{JRAM_1995__464_153733,
author = {Sai Kee Yeung},
title = {Properties of complete non-compact {K\"ahler} surfaces of negative {Ricci} curvature.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {129--142},
year = {1995},
volume = {464},
zbl = {0827.53051},
url = {http://geodesic.mathdoc.fr/item/JRAM_1995__464_153733/}
}
Sai Kee Yeung. Properties of complete non-compact Kähler surfaces of negative Ricci curvature.. Journal für die reine und angewandte Mathematik, Tome 464 (1995), pp. 129-142. http://geodesic.mathdoc.fr/item/JRAM_1995__464_153733/